Journal article icon

Journal article

Complete sets of relations in the cohomology rings of moduli spaces of holomorphic bundles and parabolic bundles over a Riemann surface

Actions


Access Document


Publisher copy:
10.1112/S0024611504014832

Authors


Journal:
Proceedings of the London Mathematical Society
Volume:
89
Issue:
3
Pages:
570-622
Publication date:
2004-11-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:b142b520-7ce7-4499-8eea-54a7765d6b36
Source identifiers:
8676
Local pid:
pubs:8676

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP